# SDR REXA2019070101098

- Difficulty date: July 1, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 28,419 hours, 19,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC670340942S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CRACK ON CROSSBEAM FS 280 LBL12. (CPAX)(SM). CROSSBEAM FS 280 LT WAS REPLACED FOR A NEW ONE PER SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
